# SDR C2XA05BT007

- Difficulty date: January 25, 2005
- Submitted: January 31, 2005
- Operation: Air carrier
- Aircraft: N13935
- Make and model: Emb EMB-145ER
- Aircraft serial: 145022
- Aircraft time: 15,564 hours, 13,115 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 602043
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YUL- CO3442, CREW REPORTED, BULKHEAD EXIT SIGN WILL NOT ILLUMINATE.  MAINTENANCE RECONNECTED LOOSE CONNECTOR AT EMERGENCY EXIT SIGN, OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
